Generalization of Loo Keng-Hua’s lemma for an algebraic number fields
Articles
V. Kalinka
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19415
PDF

How to Cite

Kalinka V. (1963) “ Generalization of Loo Keng-Hua’s lemma for an algebraic number fields”, Lithuanian Mathematical Journal, 3(1), pp. 149-155. doi: 10.15388/LMJ.1963.19415.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. Калинка. Обобщение одной леммы Хуа Ло-Кена для алгебраических чисел

V. Kalinka. Vienos Hua Lo-Keno lemos apibendrinimas algebrinių skaičių kūne

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.